Boots Pharmaceuticals one-a-day Allergy Relief 10mg tablets (7 days supply)
Buy 1 get 2nd half price on selected Allergy Relief
See details below, always read the label
Suitable for: Adults and children 2 years and over
Active Ingredients: Each tablet contains Loratadine 10mg
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 8 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
For the relief of symptoms of hayfever (e.g. sneezing, runny and itchy nose and eye irritation) and other allergies such as pet and dust allergies, It can also be used to treat raised, red itchy skin (symptoms of uticaria, which is often known as hives or nettle rash).
Suitable for adults and children 2 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet before use.
How to take this medicine
Check the foil is not broken before use. If it is, do not take that tablet.
Use by the date on the end flap of the carton.
Giving this medicine to children
It is important to know how much your child weighs. As a guide a child of 9 years of age will weigh about 30kg (4 and a half stone). If in doubt weigh your child.
Do not give to children who weigh less than 30kg.
Adults and children of 12 years and over: One tablet once a day.
Children of 2 to 11 years who weight more than 30kg: One tablet once a day.
Children of 2 to 11 years who weight less than 30kg: Do not give this medicine. A syrup form of this may be more suitable.
If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you, follow their instructions.
Swallow the tablet with a drink of water.
Do not take more than the amount recommended.
If symptoms do not go away talk to your pharmacist or doctor.
DO NOT EXCEED THE STATED DOSE.
Do not give to children under the age of 2 years or weighing less than 30kg.
If too many tablets are taken, contact your doctor or casualty department immediately.
This product contains Lactose. If you have been told by your doctor that you have an intolerance so some sugars, contact your doctor before taking this medicinal product.
Hazards and Cautions
Keep all medicines out of the sight and reach of children.
Do not take these tablets if you are allergic to any of the ingredients, pregnant or breast-feeding. If symptons persist consult your doctor.
Stop taking the tablets and contact your doctor or casualty department urgently if you experience a severe but rare allergic reaction (swelling of face, lips, mouth or throat). Tell your doctor as soon as possible if you notice hair loss, liver problems, disturbances in heart rhythm or fainting. Please inform your doctor or pharmacist if you notice fatigue, nausea, headache or any other side effects.
Do not give to children under 2 years.
If you need more advice ask your pharmacist.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Active Ingredients: Each tablet contains Loratadine 10mg.
Also contains: Lactose.